# SDR DALA14005579248

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 34,934 hours, 31,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS A DENT APPROXIMATELY 6 INCHES AT LOWER FWD EDGE.  REPAIRED IAW SRM 52-01-01, PAGE 23-29.  OK FOR SERVICE.
